Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 42, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 13, 2012, 5:54 PM CDT for Montgomery County, Kansas. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2012, 5:54 PM CDT (22:54 UTC)
- Expired
- Apr 13, 2012, 6:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Montgomery County, KS
The radar
The Tulsa radar (KINX), 112 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 6:15 PM CDT | HAIL 1 | 4 S Bolton, KS | |
| Apr 13, 6:50 PM CDT | HAIL 0.75 | Tyro, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1335 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 423 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
368
WUUS53 KICT 132254
SVRICT
KSC125-132345-
/O.NEW.KICT.SV.W.0042.120413T2254Z-120413T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 645 PM CDT
* AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAVANA...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
* LOCATIONS IMPACTED INCLUDE...
DEARING...INDEPENDENCE...LIBERTY...CHERRYVALE...INDEPENDENCE
AIRPORT...BOLTON...COFFEYVILLE AIRPORT AND SYCAMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9596 3718 9597 3738 9575 3739 9552
3707 9552
TIME...MOT...LOC 2255Z 226DEG 30KT 3713 9584
HAIL...1.00IN
WIND...<50 MPH
$$
JAKUB4 follow-up statements
944
WWUS53 KICT 132311
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT FRI APR 13 2012
KSC125-132345-
/O.CON.KICT.SV.W.0042.000000T0000Z-120413T2345Z/
MONTGOMERY KS-
611 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 645 PM CDT...
AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF DEARING...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
INDEPENDENCE...LIBERTY...CHERRYVALE...COFFEYVILLE AIRPORT AND
SYCAMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3721 9590 3738 9575 3739 9563 3738 9554
3739 9553 3738 9552 3708 9552 3707 9553
3702 9589
TIME...MOT...LOC 2312Z 236DEG 25KT 3715 9574
HAIL...1.00IN
WIND...<50 MPH
$$
SMITH289
WWUS53 KICT 132324
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT FRI APR 13 2012
KSC125-132345-
/O.CON.KICT.SV.W.0042.000000T0000Z-120413T2345Z/
MONTGOMERY KS-
624 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONTGOMERY COUNTY UNTIL 645 PM CDT...
AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERTY...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...CHERRYVALE AND SYCAMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3723 9579 3738 9575 3739 9567 3738 9554
3739 9553 3738 9552 3708 9552 3707 9553
3705 9576
TIME...MOT...LOC 2324Z 236DEG 25KT 3719 9564
HAIL...1.00IN
WIND...<50 MPH
$$
SMITH824
WWUS53 KICT 132335
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT FRI APR 13 2012
KSC125-132345-
/O.CON.KICT.SV.W.0042.000000T0000Z-120413T2345Z/
MONTGOMERY KS-
635 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONTGOMERY COUNTY UNTIL 645 PM CDT...
AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERTY...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
CHERRYVALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3709 9568 3721 9569 3729 9566 3739 9553
3738 9552 3709 9552 3707 9553
TIME...MOT...LOC 2336Z 247DEG 24KT 3720 9554
HAIL...1.00IN
WIND...<50 MPH
$$
SMITH755
WWUS53 KICT 132341
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CDT FRI APR 13 2012
KSC125-132351-
/O.EXP.KICT.SV.W.0042.000000T0000Z-120413T2345Z/
MONTGOMERY KS-
641 PM CDT FRI APR 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY COUNTY WILL
EXPIRE AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3709 9568 3721 9569 3729 9566 3739 9553
3738 9552 3709 9552 3707 9553
TIME...MOT...LOC 2341Z 247DEG 24KT 3721 9550
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:27 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 13, 3:27 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 327 PM CDT FRI APR 13 2012 .DISCUSSION... TONIGHT: INTIALLY MAIN CONCERN IS CONVECTIVE POTENTIAL THIS EVENING...WITH AREA ALONG OK BORDER UNCAPPED AND OVER 2500 J/KG OF MLCAPE...INCLUDING CONSIDERABLE CAPE BELOW 3KM. LACK OF LOW LEVEL CONVERGENCE WILL RESULT IN LIMITED COVERAGE INITIALLY...BUT HIGH PROBABILITY THAT SOME WILL BE SEVERE. KF SREF MEMBERS HAD BEST HANDLE ON GOING CONVECTION IN SOUTHWEST OK...WITH DEVELOPMENT THIS TOWARD OK/KS BORDER AT 0000 UTC AND LIFT IT NORTH ACROSS MUCH OF FORECAST AREA OVERNIGHT. THIS IS CONSISTENT WITH CURRENT THINKING THAT BEST CHANCE FOR RAIN WILL BE THIS EVENING/OVERNIGHT AS DEEPER MOISTURE WORKS NORTH. APPEARS TO BE SOME RISK FOR SEVERE HAIL WITH THESE STORMS OVERNIGHT...EVEN AS THEY BECOME SLIGHTLY ELEVATED. THIS TRANSIENT AREA IS WHERE MID LEVEL SHEAR IS GREATEST...BUT IT IS SPATIALLY LIMITED. WINDS WILL LIKELY INCREASE IN WEST IN RESPONSE TO THE TIGHTENING SURFACE PRESSURE GRADIENT ACROSS THE WEST. SAT-SAT NIGHT: ACTIVE WEATHER ANTICIPATED WITH DRYLINE PUSHING ACROSS MUCH OF THE AREA DURING AFTERNOON/EVENING. SEVERAL OF THE SREF RUNS CAST DOUBTS ON EARLY INITIATION...WHICH COULD SHUNT BIGGER SEVERE RISK TO SOUTHEAST KS AND LEAVE WESTERN SECTIONS DRY...BUT GIVEN OTHER GUIDANCE...NOT AT ALL CONFIDENT ABOUT THIS. 1200 UTC NAM IS CONSISTENT WITH PREVIOUS THINKING...WITH BEST INSTABILITY ACROSS SOUTH CENTRAL KS AROUND 0000 UTC. SUN: FAIR AMOUNT OF UNCERTAINTY BETWEEN MODELS ON TRACK/SPEED OF SURFACE LOW. THIS COULD RESULT IN FAIR AMOUNT OF WRAP AROUND CLOUDS/PRECIPITATION CHANCES DURING THE DAY IF SLOWER SOLUTIONS VERIFY. FASTER SOLUTIONS WOULD BE RELATIVELY SUNNY AND DRY. MON-FRI: NO MAJOR CHANGES IN GOING FORECAST. TEMPERATURES WILL DROP CLOSER TO NORMAL WITH DRY WEATHER ANTICIPATED. WILL ADD SMALL CHANCES ACROSS SOUTHEAST KS ON FRI IN WARM SECTOR AHEAD OF APPROACHING FRONT. -HOWERTON && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN AVIATION FORECAST CONCERN IS THE TIMING OF THUNDERSTORMS THIS EVENING/OVERNIGHT AND ASSOCIATED MVFR CONDITIONS. THE WARM FRONT IS EXPECTED TO RETREAT BACK TO THE WEST THIS AFTERNOON. DEEPER MOISTURE ACROSS SOUTHEASTERN KANSAS HAVE KEPT MVFR CONDITIONS AT KCNU THIS MORNING AND EARLY AFTERNOON. EXPECTING POSSIBLE THUNDERSTORM DEVELOPMENT ACROSS NORTHERN OKLAHOMA WHICH COULD MOVE NORTHEASTWARD AND IMPACT KCNU THIS EVENING NEAR 00Z. OTHERWISE...THUNDERSTORM DEVELOPMENT IS POSSIBLE OVERNIGHT AS THE LOW LEVEL JET/MOISTURE TRANSPORT INCREASE AND INTERACTS WITH THE PLENTIFUL INSTABILITY. HAVE VCTS AT ALL STIES EXCEPT KRSL/KSLN WHERE CONFIDENCE IS NOT AS HIGH. OVERNIGHT AS THE DEEP LAYER MOISTURE INCREASES EXPECTING MVFR CONDITIONS TO RETURN TO THE AREA. DO EXPECT CLOUDS AND STORMS TO BREAK OUT AND SCATTER TO VFR OUT DURING THE MORNING/LATE MORNING. IN ADDITION TO THE THUNDERSTORMS AND LOW FLIGHT CONDITIONS A STRONG PRESSURE GRADIENT ACROSS KANSAS WILL RESULT IN VERY STRONG SOUTHERLY WINDS AT ALL TERMINALS FROM EARLY MORNING THROUGH THE DAY SATURDAY. BILLINGS && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 76 55 71 / 40 30 70 20 HUTCHINSON 61 76 52 70 / 20 30 50 10 NEWTON 61 74 55 70 / 30 30 70 30 ELDORADO 61 75 57 71 / 40 30 70 40 WINFIELD-KWLD 63 78 57 72 / 50 30 70 40 RUSSELL 57 78 49 67 / 20 20 30 20 GREAT BEND 58 78 48 68 / 20 20 30 20 SALINA 59 78 54 71 / 20 30 50 20 MCPHERSON 59 76 53 70 / 20 30 50 10 COFFEYVILLE 64 78 64 74 / 60 30 60 60 CHANUTE 63 76 62 73 / 60 30 60 60 IOLA 63 75 62 72 / 60 30 50 60 PARSONS-KPPF 64 77 62 73 / 60 30 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 13, 5:13 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 513 PM CDT FRI APR 13 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-142215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 513 PM CDT FRI APR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS PORTIONS OF SOUTH-CENTRAL AND SOUTHEAST KANSAS...AND SOUTHERN PORTIONS OF CENTRAL AND EAST-CENTRAL KANSAS. QUARTER TO GOLFBALL SIZE HAIL IS EXPECTED....WITH ISOLATED WIND GUSTS UP TO 70 MPH. AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT THROUGH MID-EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS AND A FEW TORNADOES APPEAR LIKELY ACROSS THE AREA FOR SATURDAY AFTERNOON AND EVENING. STRONG LONG TRACK TORNADOES ARE POSSIBLE...ALONG WITH BASEBALL SIZED HAIL AND 60 TO 80 MPH WINDS. THE HIGHEST SEVERE WEATHER THREAT IS ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS...ROUGHLY EAST OF HIGHWAY 14...AND WEST OF HIGHWAY 99. STRONG THUNDERSTORMS ARE POSSIBLE ON SUNDAY ACROSS CENTRAL KANSAS. THE MAIN THREAT WILL BE DIME TO NICKEL SIZED HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHERN KANSAS THIS EVENING. SPOTTERS WILL ALSO BE NEEDED FOR SATURDAY EVENING AND SATURDAY NIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BDK/PJH/ADK
In the hours before
Special weather statement, Apr 13, 4:17 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 417 PM CDT FRI APR 13 2012 KSZ099-100-132200- LABETTE-MONTGOMERY- 417 PM CDT FRI APR 13 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES... AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR COFFEYVILLE...AND MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 9585 3738 9556 3738 9515 3700 9528 TIME...MOT...LOC 2117Z 222DEG 26KT 3711 9562 JAKUB
Special weather statement, Apr 13, 4:57 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT FRI APR 13 2012
KSZ071-132245-
WOODSON-
457 PM CDT FRI APR 13 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WOODSON COUNTY...
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHWEST OF BUFFALO...OR 7 MILES SOUTH
OF YATES CENTER...AND MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3774 9553 3773 9581 3792 9593 3805 9560
3804 9553
TIME...MOT...LOC 2157Z 234DEG 22KT 3779 9572
JAKUBSpecial weather statement, Apr 13, 5:21 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 521 PM CDT FRI APR 13 2012 KSZ099-100-132300- LABETTE-MONTGOMERY- 521 PM CDT FRI APR 13 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES... AT 516 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER MONTGOMERY AND LABETTE COUNTIES...AND MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3737 9515 3701 9511 3702 9595 3738 9594 TIME...MOT...LOC 2220Z 230DEG 32KT 3723 9582 JAKUB
Special weather statement, Apr 13, 5:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT FRI APR 13 2012
KSZ098-132315-
CHAUTAUQUA-
530 PM CDT FRI APR 13 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...
AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PERU...OR 7 MILES SOUTHEAST OF SEDAN...AND
MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3700 9625 3730 9624 3730 9616 3729 9596
3699 9597 3699 9619
TIME...MOT...LOC 2230Z 212DEG 26KT 3709 9606
JAKUBLocal storm report, Apr 13, 5:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
535 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 4 SE YATES CENTER 37.83N 95.69W
04/13/2012 E1.00 INCH WOODSON KS PUBLIC
0530 PM HAIL OSWEGO 37.17N 95.11W
04/13/2012 E0.75 INCH LABETTE KS LAW ENFORCEMENT
&&
RBLSpecial weather statement, Apr 13, 5:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 540 PM CDT FRI APR 13 2012 KSZ072-132330- ALLEN- 540 PM CDT FRI APR 13 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ALLEN COUNTY... AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR IOLA...AND MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3779 9509 3779 9552 3802 9551 3804 9507 TIME...MOT...LOC 2240Z 256DEG 20KT 3791 9540 JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 12:22 AM CDT | Special Weather Statement | ICT | Barton | 23 min |
| Apr 13, 12:54 AM CDT | Special Weather Statement | ICT | Lincoln | 21 min |
| Apr 13, 3:09 AM CDT | Special Weather Statement | ICT | Montgomery | 36 min |
| Apr 13, 4:18 AM CDT | Special Weather Statement | ICT | Neosho | 42 min |
| Apr 13, 3:15 PM CDT | Special Weather Statement | ICT | Cowley | 45 min |
| Apr 13, 3:27 PM CDT | Special Weather Statement | ICT | Sumner | 33 min |
| Apr 13, 3:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 45 min |
| Apr 13, 3:33 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 42 min |
| Apr 13, 4:04 PM CDT | Special Weather Statement | ICT | Elk | 41 min |
| Apr 13, 4:15 PM CDT | Special Weather Statement | ICT | Cowley | 45 min |
| Apr 13, 4:17 PM CDT | Special Weather Statement | ICT | Labette | 43 min |
| Apr 13, 4:49 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 26 min |
| Apr 13, 4:57 PM CDT | Special Weather Statement | ICT | Woodson | 48 min |
| Apr 13, 5:05 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 40 min |
| Apr 13, 5:21 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 39 min |
| Apr 13, 5:30 PM CDT | Special Weather Statement | ICT | Chautauqua | 45 min |
| Apr 13, 5:40 PM CDT | Special Weather Statement | ICT | Allen | 50 min |
| Apr 13, 6:33 PM CDT | Special Weather Statement | ICT | Cowley | 42 min |
| Apr 13, 6:36 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 54 min |
| Apr 13, 6:52 PM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.